# SDR DALA2023103008899

- Difficulty date: October 29, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3712, RH HORIZONTAL STABILIZER RIB CRACKED AT STAB STA 92.7. CORRECTIVE ACTION: REPAIRED RH STAB RIB STA 92.7 IAW BOEING 737-800 SRM 55-10-09-2R-4. (LP0040142)
